antibiotics and mris anyone relate to this at all would be appreciated

antibiotics and mris anyone relate to this at all would be appreciated

well guy i got some anti biotics for my teath and they seem to have stopped me feet going realy sore and red hot amoxicylin contains penisilin.

im still getting a lot of ankle pain but my rumi is doing mri today on chest and abdomen and pelvic area.

i know i have been walking with this knee and ankle for 19 weeks now and im bound to be doing a shift to the better leg but the feet have still been going cold and my best leg hip hurts me to Its a bit like i can get me legs to walk but im compensating to the better leg and ruining that one. cant all be predistone withdrawall. oh and i have to have some rear teeth out that have rotted due i put down to predistone.

I did ask her about my last time flair up i had shown in blood latent tb and i keep wondering about this thing.

It just feels like your mussles and bones have given up the go in the legs and feet and ankles but i keep pressing on regardless just want to get these other mris out the way. i am keeping my pekker up but it doezs get you down a bit when u cant do what you want to do regards john

ps foot picture have gone worse now

oldestnewest

You may also like...